×

Analysis of a HBV model with diffusion and time delay. (English) Zbl 1263.92024

Summary: This paper discusses a hepatitis B virus infection with delay, spatial diffusion, and standard incidence function. The local stability of equilibrium is obtained via characteristic equations. By using comparison arguments, it is proved that if the basic reproduction number is less than unity, the infection-free equilibrium is globally asymptotically stable. If the basic reproductive number is greater than unity, by means of an iteration technique, sufficiently conditions are obtained for the global asymptotic stability of the infected steady state. Numerical simulations are carried out to illustrate our findings.

MSC:

92C60 Medical epidemiology
35B35 Stability in context of PDEs
65C20 Probabilistic models, generic numerical methods in probability and statistics
35Q92 PDEs in connection with biology, chemistry and other natural sciences
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] M. A. Nowak, S. Bonhoeffer, A. M. Hill, R. Boheme, H. C. Thomas, and H. McDade, “Viral dynamics in hepatitis B virus infection,” Proceedings of the National Academy of Sciences of the United States of America, vol. 93, no. 9, pp. 4398-4402, 1996.
[2] X. Tian and R. Xu, “Asymptotic properties of a hepatitis B virus infection model with time delay,” Discrete Dynamics in Nature and Society, vol. 2010, Article ID 182340, 21 pages, 2010. · Zbl 1204.34111 · doi:10.1155/2010/182340
[3] K. Wang and W. Wang, “Propagation of HBV with spatial dependence,” Mathematical Biosciences, vol. 210, no. 1, pp. 78-95, 2007. · Zbl 1129.92052 · doi:10.1016/j.mbs.2007.05.004
[4] R. Xu and Z. Ma, “HBV model with diffusion and time delay,” Journal of Theoretical Biology, vol. 257, pp. 499-509, 2009. · Zbl 1400.92560
[5] R. Redlinger, “Existence theorems for semilinear parabolic systems with functionals,” Nonlinear Analysis. Theory, Methods & Applications, vol. 8, no. 6, pp. 667-682, 1984. · Zbl 0543.35052 · doi:10.1016/0362-546X(84)90011-7
[6] M. Uh Zapata, E. Avila Vales, and A. G. Estrella, “Asymptotic behavior of a competition-diffusion system with variable coefficients and time delays,” Journal of Applied Mathematics, vol. 2008, Article ID 537284, 17 pages, 2008. · Zbl 1149.35373 · doi:10.1155/2008/537284
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.